# SDR 97ZZZX2579

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2403B
- Make and model: Univac GC1*
- Aircraft serial: 3703
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Part number: 1153230542
- Condition: Jammed
- Location: Gear Extension
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL GEAR RETRACTION TEST, SHORT EXTENSION CABLE KINKED AND JAMMED LT GEAR 1/2 TRAVEL BETWEEN UP AND DOWN POSITION.  CABLE WAS FOUND RUSTED AND STIFF.  REMOVED CABLE AND INSTALLED NEW CABLE AND ADJUSTED TENSION.  SUBMITTER SUGGESTED OLDER AIRCRAFT BE LOOKED AT CLOSER DURING ANNUAL INSPECTIONS.  PART IS APPROXIMATELY 50 YEARS OLD.
